# SDR HNAA2017082400463

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 55,953 hours, 66,292 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED WITH TORQUE SET AT APPROXIMATELY 85 PERCENT DUE TO AUTO FEATHER NOT ARMING. RAN AIRCRAFT AND CHECKED OPERATION OF AUTO FEATHER IAW MANUAL AND AUTO FEATHER ARMED AT 53 PERCENT.NO DEFECTS NOTED.
